# SDR JGVR20231005001

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE FUSELAGE NOSE SKIN AROUND THE RH NOSE AVIONICS DOOR LATCH CUTOUTS, BY MECHANICALLY BLENDING AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLERS IN ACCORDANCE WITH FIELD REPAIR.
